# SDR UALA2012113006890

- Difficulty date: November 29, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BRACKET CORRODED AT STA 365, RBL 60.  MAJOR REPAIR ACCOMPLISHED:  CORRODED BRACKET REPLACED PER SRM.
